Suslin number and power. Characters of points in sequential bicompacta
Doklady Akademii Nauk, Tome 192 (1970) no. 2, pp. 255-258
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1970_192_2_a0,
author = {A. V. Arkhangel'skii},
title = {Suslin number and power. {Characters} of points in sequential bicompacta},
journal = {Doklady Akademii Nauk},
pages = {255--258},
year = {1970},
volume = {192},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1970_192_2_a0/}
}
A. V. Arkhangel'skii. Suslin number and power. Characters of points in sequential bicompacta. Doklady Akademii Nauk, Tome 192 (1970) no. 2, pp. 255-258. http://geodesic.mathdoc.fr/item/DAN_1970_192_2_a0/